American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A24) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 91 found      Go to page: 1 2 3 4

[61] Cheng Ming Lee. Generalizations of Ces\`aro continuous functions and integrals of Perron type . Trans. Amer. Math. Soc. 266 (1981) 461-481. MR 617545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] S. J. Agronsky, R. Biskner, A. M. Bruckner and J. Mařík. Representations of functions by derivatives . Trans. Amer. Math. Soc. 263 (1981) 493-500. MR 594421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] M. J. Evans and P. D. Humke. The equality of unilateral derivates . Proc. Amer. Math. Soc. 79 (1980) 609-613. MR 572313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] C. L. Belna, M. J. Evans and P. D. Humke. Symmetric and ordinary differentiation . Proc. Amer. Math. Soc. 72 (1978) 261-267. MR 507319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Ka Sing Lau and Clifford E. Weil. Differentiability via directional derivatives . Proc. Amer. Math. Soc. 70 (1978) 11-17. MR 0486354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Richard J. Fleissner and James Foran. A note on differentiable functions . Proc. Amer. Math. Soc. 69 (1978) 56. MR 0466441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Richard J. O’Malley. Decomposition of approximate derivatives . Proc. Amer. Math. Soc. 69 (1978) 243-247. MR 0466446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Rotraut Goubau Cahill. A boundary value problem for $H\sp{\infty }(D)$ . Proc. Amer. Math. Soc. 67 (1977) 241-247. MR 0457728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Jack B. Brown. A measure theoretic variant of Blumberg's theorem . Proc. Amer. Math. Soc. 66 (1977) 266-268. MR 0463377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Cheng Ming Lee. Generalizations of l'H\^opital's rule . Proc. Amer. Math. Soc. 66 (1977) 315-320. MR 0453939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Richard J. O’Malley and Clifford E. Weil. The oscillatory behavior of certain derivatives . Trans. Amer. Math. Soc. 234 (1977) 467-481. MR 0453940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] A. M. Bruckner. Differentiability a.e. and approximate differentiability a.e . Proc. Amer. Math. Soc. 66 (1977) 294-298. MR 0453938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] K. M. Garg. On a new definition of derivative. Bull. Amer. Math. Soc. 82 (1976) 768-770. MR 0409734.
Abstract, references, and article information   
View Article: PDF

[74] A. M. Bruckner and C. Goffman. Differentiability through change of variables . Proc. Amer. Math. Soc. 61 (1976) 235-241. MR 0432831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Richard J. O’Malley. Baire*\ $1$, Darboux functions . Proc. Amer. Math. Soc. 60 (1976) 187-192. MR 0417352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] C. A. Hayes. Necessary and sufficient conditions for the derivation of integrals of $L\sb{\psi }$-functions . Trans. Amer. Math. Soc. 223 (1976) 385-395. MR 0427554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Clifford E. Weil. Monotonicity, convexity and symmetric derivates . Trans. Amer. Math. Soc. 221 (1976) 225-237. MR 0401994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Casper Goffman. Everywhere differentiable functions and the density topology . Proc. Amer. Math. Soc. 51 (1975) 250. MR 0367124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Bruce S. Babcock. On properties of the approximate Peano derivatives . Trans. Amer. Math. Soc. 212 (1975) 279-294. MR 0414803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] K. M. Garg. On bilateral derivates and the derivative . Trans. Amer. Math. Soc. 210 (1975) 295-329. MR 0369629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Christopher I. Byrnes. Closed algebras of smooth functions. Bull. Amer. Math. Soc. 81 (1975) 195-198. MR 0380870.
Abstract, references, and article information   
View Article: PDF

[82] Hermann G. Burchard. Extremal positive splines with applications to interpolation and approximation by generalized convex functions. Bull. Amer. Math. Soc. 79 (1973) 959-963. MR 0338620.
Abstract, references, and article information   
View Article: PDF

[83] Michael J. Evans. $L\,\sb{p}$ derivatives and approximate Peano derivatives . Trans. Amer. Math. Soc. 165 (1972) 381-388. MR 0293030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Oystein Ore. On functions with bounded derivatives . Trans. Amer. Math. Soc. 43 (1938) 321-326. MR 1501946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] R. L. Jeffery. Derived numbers with respect to functions of bounded variation . Trans. Amer. Math. Soc. 36 (1934) 749-758. MR 1501764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Emil L. Post. Generalized differentiation . Trans. Amer. Math. Soc. 32 (1930) 723-781. MR 1501560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Charles N. Moore. Generalized limits in general analysis. I . Trans. Amer. Math. Soc. 24 (1922) 79-88. MR 1501214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] P. J. Daniell. Differentiation with respect to a function of limited variation . Trans. Amer. Math. Soc. 19 (1918) 353-362. MR 1501108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] E. R. Hedrick. On derivatives over assemblages . Trans. Amer. Math. Soc. 8 (1907) 345-353. MR 1500788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] George David Birkhoff. General mean value and remainder theorems with applications to mechanical differentiation and quadrature . Trans. Amer. Math. Soc. 7 (1906) 107-136. MR 1500736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 91 found      Go to page: 1 2 3 4